Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had unprotected sex. Periods started and taken pill. Will it cause any side effects in future pregnancy?

Hi, I had unprotected sex on June 5(afternoon) and I took to My Pal pill on June 6th (3 pm), but I got my periods on June 6th 2 pm. Does it affect my future pregnancy as I took the pill after my periods. Or will there be any other side effect as such?? :( Please help. My concern is about future pregnancy. Please please reply soon. I m waiting :(
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for the query.
There is no problem for your future pregnancy due to this.
However desist from taking self medication of hormones at wrong time of the cycle.
Take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor